Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dry Bumps On Arm And Abdomen?

Hi, I have a a bump on my right arm that seems like a burn and very dry at the same time it barely apeared about 2 weeks ago but I have had 1 or 2 similar to it but smaller below my stomach and I am not sure what it is? I am 19 and I had chlamydia before but I was treated so I am not sure if it could of came from that or just that I shower in super hot water all the time.
Mon, 21 May 2018
Report Abuse
Dermatologist 's  Response
Hello,

It may be Impetigo, consult the dermatologist for the perfect diagnosis and proper treatment. Oral antibiotics and anti-inflammatory drugs may be taken. Also, apply antibiotic cream.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Harshit Bhachech's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

As per your case history you are having dry eczema. My treatment advice is-
1. Don't scratch the lesion as it may worsen the condition.
2. Apply a mild antibiotic plus steroid cream like Fusiderm B.
3. Apply an emollient cream like Enmoist cream.

If problem persists then consult a dermatologist.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Causes Dry Bumps On Arm And Abdomen?

Hello, It may be Impetigo, consult the dermatologist for the perfect diagnosis and proper treatment. Oral antibiotics and anti-inflammatory drugs may be taken. Also, apply antibiotic cream. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilyas Patel